MathSciNet Relay Station
MathSciNet bibliographic data
MR1766110 42B25 (42C10)
Pérez, Sonsoles; Soria, Fernando Operators associated with the Ornstein-Uhlenbeck semigroup. J. London Math. Soc. (2) 61 (2000), no. 3, 857–871.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement